# SDR ASAA0954215

- Difficulty date: January 12, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,000 hours, 2,945 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5725
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,988 hours, 1,310 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND WITH BOTH ENG ANTI ICE SWITCHES SELECTED OFF THE LT (AMBER) TAI INDICATION IS SHOWN BY THE NR 1 ENG N1 GAUGE.  GROUNDED YES.  REPLACED NR 1 ENG TAI VALVE REF MM 30 21 11 000 801.  OPS CK NORMAL REF MM 30 21 00 710 801.
